#1
Well, pit, here it goes. I'm giving you the whole story. I hope it won't be too long.

I went to the doctor on saturday for a sore throat. I told him my symptoms (sore throat, one day of fever, but no sneezing or runny nose or coughing). He looked in my mouth and agreed that it was strep, so he prescribed an antibiotic (amoxicillin). A few hours after taking that, I got a rash all over my body. By that time the doctor's office was closed, so I did a little online research and decided to stop taking the amoxicillin. The next day was Easter. No doctor help then... So Monday came and I called the office and talked to the nurse. She said it was most likely an allergic reaction to the antibiotic, so they called in a new prescription for me, and also a steroid to help with the rash, which is feeling really freaking bad. I'm itchy all over. It hurts really bad just to put my hands in my pockets.

tl;dr
I have a rash from an allergic reaction to amoxicillin

Does anyone have any helpful remedies for an itchy rash covering your entire body?


**Prologue**

My girlfriend works at a doctors office and had a bit of a sore throat yesterday, which was kind of expected, as she was taking care of me while I was sick. Her office looked at her and tested her for strep (I didn't get tested, he just looked in and prescribed drugs). She was negative, so her doctor thinks its probably a virus of some kind. Most likely a common cold with a sore throat. It's hard to imagine that we would have two separate sore throat ailments. They've got to be the same one. Which means, since it's a virus, there's no drugs you can give to combat the virus, just help with the symptoms. So, I might not have even had to take the amoxicillin in the first place if my doctor had done a strep test on me.

To top it off, this whole ordeal basically happened two years ago as well, and ended with me pretty much not sleeping for a week because every time I would start to drift off, my hands and feet would itch like mad and keep me up. For a whole week.

tl;dr again...

This sucks a lot and has happened before.